# SDR CALA2023032700867

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737-8
- Aircraft serial: 28809
- Aircraft time: 69,516 hours, 26,281 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta540/Rbl32.40
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 32.40 IS CRACKED SUPPORT TASK NSA EMX N/R 00091 AND HANGAR N/R 7000932 REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 32.40 91 WORK ACCOMPLISHED BY V905004 AND INSPECTED BY V895840 SSFR RE IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE PORT FORM 46-0024 ENTERED BY UAL INSPECTION U204559 ON 3/24/23. NSA EMX N/R 00091 AND HANGER N/R 7000932 FOR WORK ACCOMPLSHED CI R C/W DATA TRANSCRIBED FROM NSA EMX N/R 00091 AND HANGAR N/R 000 INSPECTION COMPLETE.
